# SDR CALA2025090908638

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-Y1292 HAS CORROSION JUST FWD OF FR 20.  EVALUATED FOUND OUT OF LIMITS IAW SRM 53-11-15-283-011 REMOVED A ND REPLACED -Y1292 FR12-FR24 IAW SRM 51-42-11/001.
